MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7221-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that leakage occurred during use at the abdomen insertion site.The leakage was reported on the cannula side at the clip (tubing) connection, occurring after a few minutes to hours following placement.A total of three devices were involved, with 2 different lot numbers.There was no patient harm.

Brand Name
CADD CLEO INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24897219
Report Number3012307300-2026-03844
Device Sequence Number9844985
Product Code FPA
UDI-Device Identifier30610586028346
UDI-Public(01)30610586028346(17)300305(10)6101912
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7221-24
Device Lot Number6101912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown